# SDR SIMA200931501

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 24,107 hours, 24,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74448
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 CHECK THE RIGHT AFT EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EMERGENCY EXIT SIGN.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-14-00-801-A AND AMM 33-50-14-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
